Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chronic cough followed by diarrhea and nausea?

Have had a cold for the past week with lots of coughing. Started to get better and then coughing returned. As I am coughing a lot less today, I had diarrhea yesterday and have been slightly naauseous today. My main concern is my bloating and I just noticed a bulge coming from the top of my belly button. I am guess I have a hernia. Any thoughts?
Thu, 1 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear there is no relation between chronic cough and diarrhea.But few possibilities like

1.If you take antibiotics for cough may cause antibiotic induced diarrhea.
2.You may deveoped acute gastrentritis through water or infection.
3. If it may be due to viral gastrentritis along with viral rhinitis.

stomach distension may be due acute gastrentritis.

please take plenty of water, use sporulac tablets thrice a day for five days,tab.oflox ornidazole twice a day for five days. If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Take care.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have been experiencing several symptoms. For example, a lot of coughing, bad diarrhea, nausea, body ache, when I cough sometimes mucus...